Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Schrodinger soliton from Lorentzian manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 8, 页码: 1455-1476
Authors:  Song, Chong;  Wang, You De
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Schrodinger soliton  Schrodinger flow  wave map  Killing potential  
Attractors and dimensions for discretizations of a NLS equation with a non-local nonlinear term 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2002, 卷号: 18, 期号: 4, 页码: 779-800
Authors:  Ma, SQ;  Chang, QS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
attractor  NLS equation